# SDR PCAA9700523

- Difficulty date: August 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825EX
- Make and model: Dhav DHC8102
- Aircraft serial: 388
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85320490133
- Condition: Corroded
- Location: Bs 190-210
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD SEAT RAIL FOUND CORRODED UNDER WARDROBE FLOOR DURING C-CHECK FROM STATION X190 TO X210.  SPLICED IN NEW SECTION OF SEAT RAIL IAW DHC RD 8-53-1932.  AIRCRAFT RETURNED TO SERVICE.  (M)
